# SDR DHL2005807523

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM MISDRILLED HOLE AT STA 960.000 LBL 38 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-28-05, EO AST050408 DATED 04-22-05.  REMOVED FASTENERS FROM REPAIR AREA IAW SRM 51-1-21 PG 1.  PERFORMED VISUAL DETAIL INSP, FABRICATED (1EA) REPAIR STRAP (AL7075T6 0.200) IAW EO AST050408.  CLEANED, TREATED AND PRIMED AREA AND NEW STRAP IAW SRM 51-1-8B.  REPAIRED AREA PLUGGING MISDRILLED HOLE WITH RIVET (NAS 1097 AD) IAW EO AST050408, SRM 51-1-21 PG 1.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED STRAP IAW EO AST050408, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
